# SDR SIMA200629602

- Difficulty date: October 20, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 4157T43P01
- Part serial: WCP0111W
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STRONG ODOR IN THE CABIN, SEVERAL PASSENGER AND CREW MEMBERS COMPLAINING OF HEADACHES.  CREW ELECTED TO RETURN TO FIELD.  REMOVED AND REPLACED ENGINE NR 2 4TH STAGE SHUTOFF VALVE.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
